CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Solecki-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1999 | 1995
Number of items: 2.

1999

Kechris, A. S. and Solecki, S. and Todorcevic, S. (1999) Borel Chromatic Numbers. Advances in Mathematics, 141 (1). pp. 1-44. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20130517-100529842

1995

Kechris, A. S. and Solecki, S. (1995) Approximation of analytic by Borel sets and definable countable chain conditions. Israel Journal of Mathematics, 89 (1-3). pp. 343-356. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20130521-103730289

This list was generated on Wed Aug 12 07:33:58 2020 PDT.